Über das Typenproblem Riemann'scher Flächen.

Albert Pfluger

Commentarii mathematici Helvetici (1953)

  • Volume: 27, page 346-356
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Pfluger, Albert. "Über das Typenproblem Riemann'scher Flächen.." Commentarii mathematici Helvetici 27 (1953): 346-356. <http://eudml.org/doc/139069>.

author = {Pfluger, Albert},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {346-356},
title = {Über das Typenproblem Riemann'scher Flächen.},
url = {http://eudml.org/doc/139069},
volume = {27},
year = {1953},

AU - Pfluger, Albert
TI - Über das Typenproblem Riemann'scher Flächen.
JO - Commentarii mathematici Helvetici
PY - 1953
VL - 27
SP - 346
EP - 356
KW - complex functions
UR - http://eudml.org/doc/139069
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.